# SDR NACA20110032

- Difficulty date: March 1, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 65,596 hours, 502,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED HOLES IN UPPER FLANGE OF INTERCOSTAL FROM STA 440 TO STA 460 AND STR 26L CRACKED.  REPLACED INTERCOSTAL AT STA 440 TO STA 460 STR 26L IAW B737-200 DWR 69-41473 REV D.
